# SDR LR7A01079

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Part number: 3590913R
- Condition: Cracked
- Location: Fs 924
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC5330 FOUND FS 924 FRAME CAP CRACKED AT RBL 61, WL 200.REPLACED FRAME CAP PER DWG 359091 & SRM SMP 583-51-70.  NR 0013.
